Lebensztayn, Elcio - On the asymptotic enumeration of accessible automata

dmtcs:512 - Discrete Mathematics & Theoretical Computer Science, January 1, 2010, Vol. 12 no. 3
On the asymptotic enumeration of accessible automata

Authors: Lebensztayn, Elcio

We simplify the known formula for the asymptotic estimate of the number of deterministic and accessible automata with n states over a k-letter alphabet. The proof relies on the theory of Lagrange inversion applied in the context of generalized binomial series.


Source : oai:HAL:hal-00990449v1
Volume: Vol. 12 no. 3
Section: Automata, Logic and Semantics
Published on: January 1, 2010
Submitted on: March 26, 2015
Keywords: asymptotic enumeration,finite automata,Lagrange series,generalized binomial series,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Share

Browsing statistics

This page has been seen 35 times.
This article's PDF has been downloaded 56 times.